# SDR 9500349862

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Engine: Pwa JT8D17
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Temp Sensor
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE NR 2 FUEL TEMPERATURE WAS FLUCTUATING FROM PLUS 30 TO MINUS 60 DEGREES.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND FUEL TEMPERATURE SENSOR DEFECTIVE.  REPLACED SENSOR.  ENGINE TUNE-UP CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
